# SDR YENA2023021300157

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 62,801 hours, 22,286 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1075, PVD-MCO. ' DESCENT FROM FL 350, AT FL230 DOWN TO 13000 WE HAD ODOR SMELL OF CHEMICAL, WET BURNT WOOD. HP VALVES OPEN CABIN FWD/AFT ALSO HAD A SMELL ON THE GROUND AFTER LANDING SINGLE ENG APU ON BLEED. IT SMELLS AGIN BUT MORE OF BURT PLASTIC; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2 DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.'
